# SDR CA970227004

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS125700A
- Engine: Garrtt TFE7313R
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23080005
- Condition: Vibrating
- Location: Lt Start/Gen
- Component: Lucas
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E, H

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, INTERMITTENT VIBRATION WHICH BECAME CONTINUOUS.  GENERATOR TRIPPED AND VIBRATIONS DECREASED.  ENGINE SHUT DOWN AS PRECAUTIONARY.  VIBRATIONS STOPPED IMMEDIATELY.  STARTER GENERATOR REPLACED.  PART TC:  405.
